# SDR C2XA10SH164

- Difficulty date: May 2, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,746 hours, 24,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14523523006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CRACKED SHEAR CLIP FRAME 61 STRINGER 6R-7R.  MAINTENANCE REMOVED AND REPLACED SHEAR CLIP AT FRAME 61 BETWEEN STRINGERS 6R-7R IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
